# SDR HALA0800393

- Difficulty date: March 9, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER CR PCA ACCESS PANEL ANCHOR NUT MISSING AND ANCHOR NUT RAIL CRACKED.  CRACK BLENDED OUT IAW 767300 SRM 55-10-90 FIG 201. DAMAGE WITHIN LIMITS. INSTALLED NEW ANCHOR NUT IAW 767-300 SRM 51-40-02.
